Modified desirability function for optimization of multiple responses / Nasuhar Abd Aziz, Nurul Awanis AS and Siti Nurliana Noraziman

Abd Aziz, Abd Aziz Nasuhar and As, Nurul Awanis and Noraziman, Siti Nurliana (2018) Modified desirability function for optimization of multiple responses / Nasuhar Abd Aziz, Nurul Awanis AS and Siti Nurliana Noraziman. Journal of Mathematics and Computating Science, 1 (1). pp. 39-54. ISSN 01280767

Abstract

Harrington’s desirability function approach is frequently used to overcome the problem of optimization of multiple responses simultaneously. However, this method will give a huge impact in the presence of outliers. Hence, it is not reliable to use Harrington’s desirability function method to find the optimum responses in this case because it is not resistant to outliers. As an alternative, Modified Geometric Mean (MGM) approach is proposed to estimate the parameter since this approach is resistant to outliers. Numerical example study is carried out to compare the performance of the proposed method with existing procedures. Based on the value of the overall desirability function,D,MGM is better compared with Harrington’s desirability function as it clearly shows that the value of D is larger and the standard error of the MGM approach is smaller. In overall, it is evident that the MGM approach can be an alternative method in dealing with the presence of outliers

Metadata

Item Type: Article
Creators:
CreatorsID Num. / Email
Abd Aziz, Abd Aziz Nasuharnasuha978@uitm.edu.my
As, Nurul Awanisnurulawaniiss@gmail.com
Noraziman, Siti Nurliananurliananrzmn@gmail.com
Subjects: Q Science > QA Mathematics > Instruments and machines
Divisions: Universiti Teknologi MARA, Kelantan > Kota Bharu Campus
Journal or Publication Title: Journal of Mathematics and Computating Science
Journal: UiTM Journal > Journal of Mathematics and Computing Science
ISSN: 01280767
Volume: 1
Number: 1
Page Range: pp. 39-54
Official URL: http://jmcs.com.my/index.php/jmcs/article/view/5
Item ID: 24230
Uncontrolled Keywords: Harrington’s desirability approach, modified geometric mean, multiple responses, outliers.
URI: http://ir.uitm.edu.my/id/eprint/24230

Download

[img] Text
AJ_NASUHAR ABD AZIZ JMCS 18.pdf

Download (8MB)

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year